Desigualdades del tipo Hermite-Hadamard para Procesos Estocásticos cuyas segundas derivadas son (m,h1,h2)-convexas usando la integral fraccional de Riemann Liouville

  • Jorge Eliecer Hernández H Docente Titular adscrito al Programa de Matemáticas. Facultad de Ciencias básicas. Universidad del Atlántico http://orcid.org/0000-0002-4406-5469
  • Juan Francisco Gomez Universidad Centroccidental Lisandro Alvarado
Palabras clave: Procesos estocasticos (m, h1, h2)-convexos, integral fraccional de Riemann Liouville Procesos estocasticos (m, h1, h2)-convexos, integral fraccional de Riemann Liouville

Resumen

En el presente trabajo encontramos algunas desigualdades del tipo Hermite-Hadamard para Procesos Estoc´asticos cuyas
segundas derivadas son (m; h1; h2)-convexos, usando la integral fraccional de Riemann-Liouville.

Visitas al artículo

108

Descargas

La descarga de datos todavía no está disponible.

Biografías de los autores

Jorge Eliecer Hernández H, Docente Titular adscrito al Programa de Matemáticas. Facultad de Ciencias básicas. Universidad del Atlántico
Profesor Asociado al Departamento de Técnicas Cuantitativas del Decanato de Ciencias Económicas y Empresariales. UCLA. Venezuela
Juan Francisco Gomez, Universidad Centroccidental Lisandro Alvarado
Decanato de Ciencias Economicas y Empresariales Direccion del Centro de Investigaciones de DCEE, Barquisimeto, Venezuela.

Referencias

M. Alomari, M. Darus. On The Hadamard’s Inequality for Log-Convex Functions on the Coordinates. J. Ineq. Appl. Volume 2009, Article ID 283147, 13 pages

Alomari M., Darus M., Dragomir S.S., Cerone P. Otrowski type inequalities for functions whose derivatives are s-convex in the second sense . Appl.Math. Lett. 23, 1071-1076 (2010).

M. Alomari, M. Darus, U. Kirmaci. Some Inequalities of Hermite-Hadamard type for s-Convex Functions. Acta Mathematica Scientia 2011,31B(4):1643–1652

A. Bain, D. Crisan. Fundamentals of Stochastic Filtering. Stochastic Modelling and Applied Probability, 60. Springer, New York. 2009.

A. Barani, S. Barani, S. S. Dragomir. Refinements of Hermite-Hadamard Inequalities for Functions When a Power of the Absolute Value of the Second Derivative Is P-Convex. J. Appl. Math. Vol. 2012, Article ID 615737, 10 pages.

Delavar, M.R., De la Sen, M. Some generalizations of Hermite–Hadamard type inequalities. Springer-Plus (2016) 5:1661

P. Devolder, , J. Janssen, R. Manca. Basic stochastic processes. Mathematics and Statistics Series. ISTE, London; John Wiley and Sons, Inc. 2015.

Gordji, M.E., Dragomir, S.S., Delavar, M.R. An inequality related to eta-convex functions (II). Int. J. Nonlinear Anal. Appl. 6 (2015) No. 2, 27-33.

M.E. Gordji, M.R. Delavar, M. De la Sen. On phi-Convex Functions. J. Math. Ineq. 10 (2016), No. 1, 173–183

R. Gorenflo, F. Mainardi, Fractional Calculus: Integral and Differential Equations of Fractional Order, Springer Verlag, Wien, (1997) 223-276.

M. Grinalatt ., J.T. Linnainmaa . Jensen’s Inequality, parameter uncertainty and multiperiod investment. Review of Asset Pricing Studies. 1 (1)(2011), 1-34.

D. Kotrys. Hermite-hadamart inequality for convex stochastic processes, Aequationes Mathematicae 83 (2012),143-151

D, Kotrys. Remarks on strongly convex stochastic processes. Aequat. Math. 86 (2013), 91–98.

P. Kumar, Hermite-Hadamard inequalities and their applications in estimating moments, Mathematical Inequalities and Applications, (2002)

W. Liu, W. Wen, J. Park. Hermite-Hadamard type inequalities for MT-convex functions via classical integrals and fractional integrals. J. Nonlinear Sci. Appl. 9 (2016), 766–777

T, Mikosch. Elementary stochastic calculus with finance in view. Advanced Series on Statistical Science and Applied Probability, 6. World Scientific Publishing Co., Inc.,2010.

S. Miller, B. Ross, An introduction to the Fractional Calculus and Fractional Diferential Equations, John Wiley & Sons, USA, (1993).

D.S. Mitrinovic, I.B. Lackovic, Hermite and convexity, Aequationes Math., 28(1) (1985) 229-232.

B. Nagy. On a generalization of the Cauchy equation. Aequationes Math. 11 (1974). 165–171.

K. Nikodem. On convex stochastic processes., Aequationes Math. 20 (1980), no. 2-3, 184–197.

Z. Pavi´c, M. Avci Ardic. The most important inequalities for m-convex functions. Turk J. Math. 41 (2017), 625-635

I. Podlubni, Fractional Diferential Equations, Academic Press, San Diego, (1999).

Ruel J.J., Ayres M.P. Jensen’s inequality predicts effects of environmental variations. Trends in Ecology and Evolution. 14 (9) (1999), 361-366

M. Z. Sarikaya, E. Set, H. Yaldiz and N. Basak, Hermite-Hadamard’s inequalities for fractional integrals and related fractional inequalities, Mathematical and Computer Modelling, 57 (2013), 2403-2407.

E. Set, M. Tomar, S. Maden. Hermite Hadamard Type Inequalities for s-Convex Stochastic Processes in the Second Sense. Turkish Journal of Analysis and Number Theory, 2(2014, no. 6, 202-207.

E. Set, A. Akdemir, N. Uygun. On New Sımpson Type Inequalities for Generalized Quasi-Convex Mappings. Xth International Statistics Days Conference, 2016, Giresun, Turkey.

M. Shaked, J. Shantikumar. Stochastic Convexity and its Applications. Arizona Univ. Tuncson. 1985.

J.J. Shynk. Probability, Random Variables, and Random Processes: Theory and Signal Processing Applications. Wiley, 2013

A. Skowronski. On some properties of J-convex stochastic processes. Aequationes Mathematicae 44 (1992) 249-258.

A. Skowronski. On Wrighy-Convex Stochastic Processes. Ann. Math. Sil. 9(1995), 29-32.

G. Toader. Some generalizations of the convexity. Proceedings of the Colloquium on Approximation and Optimization, Univ. Cluj-Napoca, Cluj-Napoca, 1985, 329–338

S. Varoˇsanec. On h-convexity. J. Math. Anal. Appl. 326 (2007), no. 1, 303-311.

B. Xi, F. Qi. Properties and Inequalities for the (h1; h2)􀀀 and (h1; h2;m)-GA-Convex functions. Journal Cogent Mathematics. 3(2016)

E. A. Youness. E-convex sets, E-convex functions, and Econvex programming., J. Optim. Theory Appl.

(1999), no. 2, 439–450

Publicado
2018-07-04
Sección
Artículos